# SDR SWIA971959

- Difficulty date: September 6, 2000
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 9,314 hours, 12,860 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAP DISAGREEMENT.  COULD NOT FIX PER QRH.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-50-09.  OPS CHECKS AND LEAK CHECKS GOOD.  RII  27-307.  P/N ON:  343000-1003, S/N:  0330, S/N OFF:  0554.
